Begoña Barrios Barrera
Begoña Barrios Barrera
Profesor Ayudante Doctor. University of La Laguna. Tenerife. Spain
Verified email at ull.es
TitleCited byYear
On some critical problems for the fractional Laplacian operator
B Barrios, E Colorado, A De Pablo, U Sánchez
Journal of Differential Equations 252 (11), 6133-6162, 2012
3162012
A critical fractional equation with concave–convex power nonlinearities
B Barrios, E Colorado, R Servadei, F Soria
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 32 (4), 875-900, 2015
1302015
Bootstrap regularity for integro-differential operators and its application to nonlocal minimal surfaces
BB Barrera, A Figalli, E Valdinoci
arXiv preprint arXiv:1202.4606, 2012
1002012
A Widder's type theorem for the heat equation with nonlocal diffusion
B Barrios, I Peral, F Soria, E Valdinoci
arXiv preprint arXiv:1302.1786, 2013
552013
Some remarks on the solvability of non-local elliptic problems with the Hardy potential.
B Barrios, M Medina, I Peral
Commun. Contemp. Math 16 (4), 29, 2014
472014
Semilinear problems for the fractional laplacian with a singular nonlinearity
B Barrios, I De Bonis, M Medina, I Peral
Open Mathematics 13 (1), 2015
372015
Global regularity for the free boundary in the obstacle problem for the fractional Laplacian
B Barrios, A Figalli, X Ros-Oton
American journal of mathematics 140 (2), 415-447, 2018
282018
Some remarks about the summability of nonlocal nonlinear problems
B Barrios, I Peral, S Vita
Advances in Nonlinear Analysis 4 (2), 91-107, 2015
222015
Free boundary regularity in the parabolic fractional obstacle problem
B Barrios, A Figalli, X Ros‐Oton
Communications on Pure and Applied Mathematics 71 (10), 2129-2159, 2018
152018
On the moving plane method for nonlocal problems in bounded domains
B Barrios, L Montoro, B Sciunzi
Journal d'Analyse Mathématique 135 (1), 37-57, 2018
12*2018
Strong maximum principles for fractional elliptic and parabolic problems with mixed boundary conditions
B Barrios, M Medina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 1-21, 2016
92016
A priori bounds and existence of solutions for some nonlocal elliptic problems
B Barrios, L Del Pezzo, J García-Melián, A Quaas
arXiv preprint arXiv:1506.04289, 2015
82015
Monotonicity of solutions for some nonlocal elliptic problems in half-spaces
B Barrios, L Del Pezzo, J García-Melián, A Quaas
Calculus of Variations and Partial Differential Equations 56 (2), 39, 2017
72017
Characterizations of anisotropic Besov spaces
B Barrios, JJ Betancor
Math. Nachr 284 (14-15), 1796–1819, 2011
52011
Symmetry results in the half-space for a semi-linear fractional Laplace equation
B Barrios, L Del Pezzo, J García-Melián, A Quaas
Annali di Matematica Pura ed Applicata (1923-) 197 (5), 1385-1416, 2018
32018
A Liouville theorem for indefinite fractional diffusion equations and its application to existence of solutions
B Barrios, L Del Pezzo, J García-Melián, A Quaas
arXiv preprint arXiv:1705.05632, 2017
22017
Semilinear elliptic equations and nonlinearities with zeros
B Barrios, J García-Melián, L Iturriaga
Nonlinear Analysis: Theory, Methods & Applications 134, 117-126, 2016
22016
Periodic solutions for the one-dimensional fractional Laplacian
B Barrios, J García-Melián, A Quaas
Journal of Differential Equations, 2019
12019
A note on the monotonicity of solutions for fractional equations in half-spaces
B Barrios, J García-Melián, A Quaas
Proceedings of the American Mathematical Society 147 (7), 3011-3019, 2019
12019
Neumann conditions for the higher order s-fractional Laplacian (− Δ) su with s> 1
B Barrios, L Montoro, I Peral, F Soria
Nonlinear Analysis, 2018
12018
The system can't perform the operation now. Try again later.
Articles 1–20